# SDR SWAA2018101525948

- Difficulty date: October 9, 2018
- Submitted: October 16, 2018
- Operation: Air carrier
- Aircraft: N492WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33866
- Aircraft time: 49,478 hours, 28,854 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A1500
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL LEADING EDGE FOUND 2ND STIFFENERS AFT CRACKED AT STA 120.30.  R&R STIFFENER IAW SRM.
